Existence of an anti-periodic solution for the quasilinear wave equation with viscosity

Mitsuhiro Nakao

Research output: Contribution to journalArticle

37 Citations (Scopus)

Abstract

We prove the existence of a strong anti-periodic solution for the quasilinear wave equation with viscosity utt - div{σ(|∇u|2)∇u} - Δut = f(x,t) in ΩXR under the Dirichlet boundary condition u(t)| = 0, where Ω is a bounded domain in RN with the boundary 2Ω and σ(v2) is a function like 1/ √1 + v2.

Original languageEnglish
Pages (from-to)754-764
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume204
Issue number3
DOIs
Publication statusPublished - 1996 Dec 15
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Existence of an anti-periodic solution for the quasilinear wave equation with viscosity'. Together they form a unique fingerprint.

  • Cite this